MathSciNet Relay Station
MathSciNet bibliographic data
MR2902373 34A08 (26A33)
Wang, Guotao; Agarwal, Ravi P.; Cabada, Alberto Existence results and the monotone iterative technique for systems of nonlinear fractional differential equations. Appl. Math. Lett. 25 (2012), no. 6, 1019–1024.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement